# SDR R61A201707160535

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 9,180 hours, 6,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO CLOSE. IT APPEARED TO NOT BE LINING UP CORRECTLY. ADJUSTED MAIN CABIN DOOR CLOSING ACTION IAW AMM 52-11-00-500. L1 DOOR OPS CHECKS OK.
